By Topic

On a class of processes arising in linear estimation theory

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

This paper considers a class of stochastic processes, called {em spherically invariant},which have the property that all mean-square estimation problems on them have linear solutions. It is shown that their multivariate characteristic functions are univariate functions of a quadratic form. The corresponding densities are easily found by means of the Hankel transform. Relations between spherical invariance and normality are discussed. Properties relating to the linear estimation problem are given.

Published in:

Information Theory, IEEE Transactions on  (Volume:14 ,  Issue: 1 )